It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mrs.Aaron on October 04, 2000 at 00:03:50:

In Reply to: Re: gall baldder problems posted by barbara johnson on October 03, 2000 at 14:31:49:

I have heard many have the same problem after surgery. Most people arent told to eat as little fat as possible. This may be the cause of the diarreah. The gall bladder gives the last umph of stomach acid to digest the fat. If you can't digest the fat, you may have vomiting and diarreah. Take a lecithin supplement with meals.
Also I have heard that high fiber diets are bad for those who have had their gall bladder removed.
Hope this helps some. God Bless! Mrs. Aaron

Follow Ups

All times are GMT -7. The time now is 02:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!